HealthCareMagic is now Ask A Doctor - 24x7 | https://www.askadoctor24x7.com

Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
159 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Hello Dear Doctor, Pls Help Me With Your Opinion About

Hello dear Doctor, pls help me with your opinion about my story, I've had few white spots on my ovaries, from my doctor's ultrasound check, I've been prescribed with metronidazole, diclofenac and doxycycline, lacta-probiotic for 7days treatment. On 5th day I stopped the treatment due to heavy vomiting. So I failed to finish it and I asked my doctor to give me a different treatment, doctor prescribed azitromicin 4pills at once and an antibiotic vaginal creme. At the moment all symptoms I had before the 1st treatment came back....and to be honest I really felt so relieved after those 5 days treatment...well I messed up a bit...but my bloated belly with sharp-period pain all over pelvic, abdominal, abnormal bleeding, spotting(having an coil) are again with me. Doctor what do u think, what should I do next, what could happen to me after quite lots of antibiotics?! For general understanding- all STI tests came negative. And can I have again same treatment( metronidazole, doxycycline, diclofenac...)that really helped me so much, shame I stopped it so silly....pls help me
Tue, 1 Aug 2023
Report Abuse
For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Loading Online Doctors....
Hello Dear Doctor, Pls Help Me With Your Opinion About